# SDR SWAA2022042086143

- Difficulty date: March 21, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED WS228.25 TO WS253 AFT POSITION LT WING 2022-148115 / [01] REPLACED ANGLE TRAILING EDGE LOCATED WS228.25 TO WS253 AFT POSITION LT WING IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1; REPLACED ANGLE TRAILING EDGE LOCATED WS228.25 TO WS253 AFT POSITION LT WING IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[03] REPLACED ANGLE TRAILING EDGE LOCATED WS228.25 TO WS253 AFT POSITION LT WING IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
